# SDR SWAA2023022104742

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF POSITION PHOTOLUMINESCENT STRIP ON ROW 11C AT PASSENGER CABIN 2023-83862<[01] INSTALLED CORRECTLY PHOTOLUMINESCENT STRIP ON ROW 11C AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802.;[02] INSTALLED CORRECTLY PHOTOLUMINESCENT STRIP ON ROW 11C AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802.
